# SDR VNAA2018073111103

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,390 hours, 34,244 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4710
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FLIGHT LEVEL 260, THE CREW RECEIVED A RIGHT HAND WINDSHIELD HEAT CAUTION MESSAGE. THE CREW CYCLED THE WINDHIELD TOGGLE SWITCH AND WHEN SELECTED BACK ON, THE FIRST OFFICER WINDSHIELD SHATTERED. THE CREW DECLARED AN EMERGECNY AND DIVERTED.  REMOVED & REPLACED RH WINDSHIELD. OPS AND LEAK CHECKS GOOD. REMOVED & REPLACED THE RT WINDSHIELD HEAT CONTROLLER. OPS CHECKS GOOD
